Publications

Applications of descriptive measures in Risk Management

Ph.D. thesis. 2002 - Department of Mathematics. University of Toronto
Non-Gaussianity

Principal component Value-at-Risk

Journal of Mathematical Finance (2001), Vol 12 (1), 23-43.
Market Risk

Mathematical Problems in the Theory of Incomplete Markets

Ph.D. thesis. 2001 - Department of Mathematics. University of Toronto
Incomplete Markets

The Brennan-Schwartz context for asset allocation

Master's thesis. 2000 - Department of Mathematics. University of Toronto
Asset Management

Pricing credit derivatives and credit risk

Master's thesis. 2000 - Department of Mathematics. University of Toronto
Credit Derivatives